# SDR SWAA2021072138175

- Difficulty date: December 22, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 59,670 hours, 35,161 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD LOWER SLIDER CRACKED / REMOVED AND REPLACED L/H HORIZONTAL STAB FWD LOWER SLIDER PER AMM 53-31-31
